# SDR 9EKA20190125001

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N823H
- Make and model: Bell 214ST
- Aircraft serial: 28141
- Aircraft time: 11,019 hours, 8,380 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Sensor
- Part number: 214074104101
- Part serial: 244
- Condition: Inoperative
- Location: Zone 100
- Part time: 99,999 hours, 99,999 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ROLL SCAS KICKED OFF IN FLIGHT AND WOULD NOT RE-ENGAGE.
